MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D001
Medical Device Problem Codes High impedance (1291); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information regarding this event is expected, our investigation is complete.This report will be updated should additional information be provided.
 
Event or Problem Description
It was reported that this patient's implanted system had delivered a shock which resulted in code 1005 being exhibited which is indicative of a shock into an open lead.A high out of range shock impedance measurement of greater than 125 ohms was also observed.The system has been reprogrammed and remains in service.No adverse patient effects were reported.

Brand Name
ORIGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9638262
Report Number2124215-2020-01626
Device Sequence Number16841934
Product Code LWS
UDI-Device Identifier00802526533723
UDI-Public00802526533723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2018
Device Model NumberD001
Device Catalogue NumberD001
Device Lot Number103361
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date01/28/2020
Patient Sequence Number1